Salt Composition in Both
Paracetamol (125mg) + Promethazine (5mg)

No Image Available

Paral P Syrup

0.00

M.R.P.: ₹29.00


No related product found

Paral P Syrup

BANNED FOR SALE
(5 customer reviews)

0.00

M.R.P. : ₹29.00

Views 0
Bought 0



Related Products by Salt Composition

No related products found.




Description

Introduction

In Treatment of Fever Paral P Syrup helps reduce high body temperature and relieve headache, body ache, and malaise. It works by blocking the pain and fever pathways in the brain responsible for the rise in body temperature.

Benefits

How to use

Paral P Syrup contains two active ingredients: paracetamol, and promethazine. These ingredients together relieve common cold symptoms. Promethazine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Safety Advice

- Kidney : SAFE IF PRESCRIBED - Paral P Syrup is safe to use in patients with kidney disease. No dose adjustment of Paral P Syrup is recommended. However, discuss with your child's doctor in case of severe kidney disease. - Liver : CAUTION - Paral P Syrup should be used with caution in patients with liver disease. Dose adjustment of Paral P Syrup may be needed. Please consult your doctor.

Question & Answers